MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175040
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, the doctor found cuff leakage when using on patient.Change new one.The second one also found cuff leakage during use.Change the third one.There was no reported patient harm or consequence." associated complaints 3009307931-2025-00038.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new one.The second one also found cuff leakage during use.Change the third one.There was no reported patient harm or consequence." associated complaints 3009307931-2025-00039 and 3009307931-2025-00038.
 
Additional Manufacturer Narrative
(b)(4).The customer complaint was confirmed through the investigation of the returned sample.The customer returned an actual sample was received for investigation.Functional and visual testing confirmed the presence of leakage due to a tear on the cuff of the laryngeal mask.According to ifu, a pre-use performance test must be conducted prior to use.During this test, the user is required to inspect the surface of the laryngeal mask to ensure it is free from cuts, tears, scratches, and kinks.Furthermore, the cuff must be successfully inflated and deflated before use.A device history record review was performed and there were no relevant findings.A review of manufacturing process revealed that the cuff undergoes a 100% inspection during manufacturing to ensure product integrity.Therefore, the root cause of the tear could not be determined, as the defect was not present during manufacturing inspection and may have occurred post-manufacture or during use.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA SUPREME SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23265532
Report Number3009307931-2025-00039
Device Sequence Number18687341
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public(01)05060112310829(11)240821(17)270821(10)11F24H0151(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175040
Device Lot Number11F24H0151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown